# SDR REXA2016112202301

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 6,582 hours, 4,503 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT GATE DURING BOARDING, RECIEVED SMOKE FWD LAV MASTER WARNING AND SMOKE ALARM FROM FWD LAV FA WAS ABLE TO SILENCE ALARM BUT RED LIGHT ON DETECTOR DID NOT RESET TO GREEN AND WILL NOT TEST PROPERLY. R & R THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-00.  OPS CHECKED GOOD.
